MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIATHLON PS X3 TIBIAL INSERT; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer

Stryker Orthopaedics-Mahwah TRIATHLON PS X3 TIBIAL INSERT; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer
Catalog Number 5532-G-409-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: tri ts baseplate size 4; cat # 5521-b-400; lot # rzl4sb.Tri cemented stem 12mmx50mm; cat # 5560-s-112; lot # 1185542d.Triathlon p/a cr beaded #5r; cat # 5517f502; lot # rax7h.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
The following information was provided: revision due to infection.Femur, tibial insert & baseplate with stem removed, wash out, and new implants put in.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick, NJ NA
EI   NA
+353()61498200
MDR Report Key25305100
Report Number0002249697-2026-00463
Device Sequence Number9368595
Product Code JWH
UDI-Device Identifier07613327338355
UDI-Public07613327338355
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5532-G-409-E
Device Lot Number1E50D1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale